# SDR SWAA097114

- Difficulty date: November 5, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 19,412 hours, 11,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS CRACKED AT ROW 2 TO ROW 23.  REMOVED AND REPLACED EEPLS PER MM.
